# SDR C2XA05IA096

- Difficulty date: August 7, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 6,877 hours, 5,477 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204081
- Condition: Inoperative
- Location: Lavatory
- Part time: 133 hours, 104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2596, THE CREW REPORTED A LAV SMOKE MASTER WARNING WITH WHITE SMOKE IN THE CABIN AND RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
